# SDR TRAX200601109

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 20,046 hours, 16,858 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION RECEIVED -GEAR DISAGREE WARNING MSG-.  FOLLOWED QRH PROCEDURE AND ALL GEAR INDICATED DOWN AND LOCK.  FLTS 4189, 4800 CX.
